Zannier, Umberto
Polynomial squares of the form aX m +b(1-X) n +c
Rendiconti del Seminario Matematico della Università di Padova, Tome 112 (2004) , p. 1-9
Zbl 1167.11304 | MR 2109949 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_2004__112__1_0

Bibliographie

[BM] D. Brownawell - D. Masser, Vanishing sums in function fields, Math. Proc. Camb. Phil. Soc., 100 (1986), pp. 427-434. MR 857720 | Zbl 0612.10010

[CZ] P. Corvaja - U. Zannier, On the diophantine equation f(am , y) 4bn , Acta Arith., 94.1 (2000), pp. 25-40. MR 1762454 | Zbl 0963.11020

[L] S. Lang, Number Theory III, Encyclopoedia of Mathematical Sciences, Vol. 60, Springer-Verlag, 1991. MR 1112552 | Zbl 0744.14012

[Schi] A. Schinzel, Polynomials with special regard to reducibility, Cambridge Univ. Press, 2000. MR 1770638 | Zbl 0956.12001

[S] H. P. Schlickewei, Equations in roots of unity, Acta Arithmetica, 76 (1996), pp. 99-108. MR 1393508 | Zbl 0857.11015

[Z] U. Zannier, Some Applications of Diophantine Approximations to Diophantine Equations, Forum Editrice, Udine, 2003.